Alert archive / North Dakota / Freeze Warnings in 2008

Freeze Warning 2, NWS Bismarck, ND

September 28, 20087 counties in North Dakota

NWS Bismarck, ND issued this freeze warning at Sep 28, 2008, 2:07 PM MDT for 7 counties in North Dakota. It took effect at Sep 28, 2008, 8:21 PM MDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 28, 2008, 2:07 PM MDT (20:07 UTC)
In effect from
Sep 28, 2008, 8:21 PM MDT
Expired
Sep 29, 2008, 8:00 AM MDT
In force
12 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 4:56 AM MDTFREEZE 32Hettinger, ND
Sep 29, 4:59 AM MDTFREEZE 32Dickinson, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 282007
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT SUN SEP 28 2008

...FREEZE WARNING FOR EXTREME SOUTHWEST NORTH DAKOTA SUNDAY NIGHT 
THROUGH MONDAY MORNING...

.COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH 
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR SKIES AND 
VERY LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM WILL ALLOW 
TEMPERATURES TO RAPIDLY COOL SUNDAY NIGHT...AND FALL BELOW FREEZING 
ACROSS EXTREME SOUTHWEST NORTH DAKOTA. MONDAY MORNING LOW 
TEMPERATURES IN THE UPPER 20S TO LOW 30S ARE EXPECTED ACROSS 
SLOPE...BOWMAN...HETTINGER AND ADAMS COUNTIES....WITH COOLER 
TEMPERATURES POSSIBLE IN LOW LYING AREAS. PRECAUTIONS SHOULD BE 
TAKEN ACROSS SOUTHWEST NORTH DAKOTA TONIGHT TO PROTECT ANY REMAINING 
VULNERABLE VEGETATION. FURTHERMORE...CHILDREN HEADING TO SCHOOL ON 
MONDAY MORNING SHOULD HAVE PROPER CLOTHING TO PROTECT AGAINST 
SUB-FREEZING TEMPERATURES. PRECAUTION SHOULD ALSO BE TAKEN TO ENSURE 
PETS HAVE APPROPRIATE SHELTER AND WATER SOURCES FOR FREEZING
OVERNIGHT TEMPERATURES.

NDZ040-041-043-044-290445-
/O.NEW.KBIS.FZ.W.0002.080929T0900Z-080929T1400Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
207 PM MDT SUN SEP 28 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. 

.COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH 
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE WITH DEWPOINTS
IN THE UPPER 20S TO NEAR 30...CLEAR SKIES AND VERY LIGHT WINDS
ASSOCIATED WITH THE HIGH PRESSURE SYSTEM WILL ALLOW TEMPERATURES
TO RAPIDLY COOL SUNDAY NIGHT...AND FALL BELOW FREEZING ACROSS
EXTREME SOUTHWEST NORTH DAKOTA. MONDAY MORNING LOW TEMPERATURES IN
THE UPPER 20S TO LOW 30S ARE EXPECTED ACROSS SLOPE...BOWMAN...HETTINGER
AND ADAMS COUNTIES....WITH COOLER TEMPERATURES POSSIBLE IN LOW
LYING AREAS. PRECAUTIONS SHOULD BE TAKEN ACROSS SOUTHWEST NORTH
DAKOTA TONIGHT TO PROTECT ANY REMAINING VULNERABLE VEGETATION.
FURTHERMORE...CHILDREN HEADING TO SCHOOL ON MONDAY MORNING SHOULD
HAVE PROPER CLOTHING TO PROTECT AGAINST SUB-FREEZING TEMPERATURES.
PRECAUTION SHOULD ALSO BE TAKEN TO ENSURE PETS HAVE APPROPRIATE
SHELTER AND WATER SOURCES FOR FREEZING OVERNIGHT TEMPERATURES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
PJA
3 follow-up statements
000 
WWUS73 KBIS 282014 CCA
NPWBIS

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT SUN SEP 28 2008

...FREEZE WARNING FOR EXTREME SOUTHWEST NORTH DAKOTA SUNDAY NIGHT 
THROUGH MONDAY MORNING...

.COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH 
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR SKIES AND 
VERY LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM WILL ALLOW 
TEMPERATURES TO RAPIDLY COOL SUNDAY NIGHT...AND FALL BELOW FREEZING 
ACROSS EXTREME SOUTHWEST NORTH DAKOTA. MONDAY MORNING LOW 
TEMPERATURES IN THE UPPER 20S TO LOW 30S ARE EXPECTED ACROSS 
SLOPE...BOWMAN...HETTINGER AND ADAMS COUNTIES....WITH COOLER 
TEMPERATURES POSSIBLE IN LOW LYING AREAS. PRECAUTIONS SHOULD BE 
TAKEN ACROSS SOUTHWEST NORTH DAKOTA TONIGHT TO PROTECT ANY REMAINING 
VULNERABLE VEGETATION. FURTHERMORE...CHILDREN HEADING TO SCHOOL ON 
MONDAY MORNING SHOULD HAVE PROPER CLOTHING TO PROTECT AGAINST 
SUB-FREEZING TEMPERATURES. PRECAUTION SHOULD ALSO BE TAKEN TO ENSURE 
PETS HAVE APPROPRIATE SHELTER AND WATER SOURCES FOR FREEZING
OVERNIGHT TEMPERATURES.

NDZ040-041-043-044-290500-
/O.COR.KBIS.FZ.W.0002.080929T0900Z-080929T1400Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
210 PM MDT SUN SEP 28 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. 

COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR SKIES
AND VERY LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM WILL
ALLOW TEMPERATURES TO RAPIDLY COOL SUNDAY NIGHT...AND FALL INTO THE
UPPER 20S TO LOW 30S MONDAY MORNING ACROSS SLOPE...BOWMAN...HETTINGER
AND ADAMS COUNTIES....WITH COOLER TEMPERATURES POSSIBLE IN LOW
LYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
PJA
000 
WWUS73 KBIS 290221
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT SUN SEP 28 2008

...FREEZE WARNING FOR SOUTHWEST NORTH DAKOTA SUNDAY NIGHT THROUGH
MONDAY MORNING...

.COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR SKIES
AND VERY LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM
WILL ALLOW TEMPERATURES TO RAPIDLY COOL SUNDAY NIGHT...AND FALL
BELOW FREEZING ACROSS SOUTHWEST NORTH DAKOTA. MONDAY MORNING LOW
TEMPERATURES IN THE UPPER 20S TO LOW 30S ARE EXPECTED...WITH
COOLER TEMPERATURES POSSIBLE IN LOW LYING AREAS. PRECAUTIONS
SHOULD BE TAKEN ACROSS SOUTHWEST NORTH DAKOTA TONIGHT TO PROTECT
ANY REMAINING VULNERABLE VEGETATION. FURTHERMORE...CHILDREN
HEADING TO SCHOOL ON MONDAY MORNING SHOULD HAVE PROPER CLOTHING TO
PROTECT AGAINST SUB-FREEZING TEMPERATURES. PRECAUTION SHOULD ALSO
BE TAKEN TO ENSURE PETS HAVE APPROPRIATE SHELTER AND WATER SOURCES
FOR FREEZING OVERNIGHT TEMPERATURES.

NDZ031>033-291030-
/O.EXA.KBIS.FZ.W.0002.080929T0900Z-080929T1400Z/
GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON
821 PM MDT SUN SEP 28 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. 

COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR SKIES
AND VERY LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM
WILL ALLOW TEMPERATURES TO RAPIDLY COOL SUNDAY NIGHT...AND FALL
INTO THE UPPER 20S TO LOW 30S MONDAY MORNING ACROSS SOUTHWEST
NORTH DAKOTA. COOLER TEMPERATURES ARE POSSIBLE IN LOW LYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

NDZ040-041-043-044-291030-
/O.CON.KBIS.FZ.W.0002.080929T0900Z-080929T1400Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
821 PM MDT SUN SEP 28 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. 

COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH
DAKOTA BY MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR SKIES
AND VERY LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM
WILL ALLOW TEMPERATURES TO RAPIDLY COOL SUNDAY NIGHT...AND FALL
INTO THE UPPER 20S TO LOW 30S MONDAY MORNING ACROSS SLOPE...
BOWMAN...HETTINGER AND ADAMS COUNTIES....WITH COOLER TEMPERATURES
POSSIBLE IN LOW LYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KBIS 290843
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
343 AM CDT MON SEP 29 2008

...FREEZE WARNING FOR SOUTHWEST NORTH DAKOTA SUNDAY NIGHT THROUGH
MONDAY MORNING...

.COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH
DAKOTA BY LATE MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR
SKIES AND LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM
SHOULD ALLOW TEMPERATURES TO CONTINUE COOLING RAPIDLY MONDAY
MORNING. TEMPERATURES WILL LIKELY FALL BELOW FREEZING ACROSS
SOUTHWEST NORTH DAKOTA. PRECAUTIONS SHOULD BE TAKEN ACROSS
THIS MORNING TO PROTECT ANY REMAINING VULNERABLE VEGETATION.
FURTHERMORE...CHILDREN HEADING TO SCHOOL ON MONDAY MORNING SHOULD
HAVE PROPER CLOTHING TO PROTECT AGAINST SUB- FREEZING
TEMPERATURES. PRECAUTIONS SHOULD ALSO BE TAKEN TO ENSURE THAT
OUTDOOR PETS HAVE APPROPRIATE SHELTER AND WATER SOURCES FOR
FREEZING OVERNIGHT TEMPERATURES.

NDZ031>033-040-041-043-044-291400-
/O.CON.KBIS.FZ.W.0002.080929T0900Z-080929T1400Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
243 AM MDT MON SEP 29 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

COLD HIGH PRESSURE FROM CANADA WILL SETTLE ACROSS WESTERN NORTH
DAKOTA BY LATE MONDAY MORNING. DRY AIR AT THE SURFACE...CLEAR
SKIES AND LIGHT WINDS ASSOCIATED WITH THE HIGH PRESSURE SYSTEM
SHOULD ALLOW TEMPERATURES TO CONTINUE COOLING INTO THE LOW 30S PRIOR
TO SUNRISE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

SCHECK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at Sep 28, 2:00 PM MDT, 7 minutes earlier.

Area forecast discussion, Sep 28, 2:00 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 PM CDT SUN SEP 28 2008

.SYNOPSIS...LOW PRESSURE OVER LAKE WINNIPEG AND HIGH PRESSURE ALONG
THE FRONT RANGE OF THE CANADIAN AND NORTHERN CONUS ROCKIES WILL
ADVECT COOL AND DRY AIRMASS TO THE NORTHERN PLAINS OVERNIGHT.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
BIGGEST CONCERN IN SHORT TERM GRIDS ARE OVERNIGHT TEMPERATURES
TONIGHT AND MONDAY NIGHT. MODELS IN FAIR AGREEMENT AND USED MODEL
BLEND FOR GRIDS...EXCEPT USED ADJMAVBC FOR OVERNIGHT LOWS TONIGHT.
THIS SOLUTION GIVES ME FREEZE WARNING CRITERIA FOR MY SOUTHWEST FOUR
COUNTIES AND WILL ISSUE FREEZE WARNING FOR THAT REGION.

REMAINDER OF SHORT TERM IS DOMINATED BY BUILDING RIDGE OVER NORTHERN
ROCKIES WITH SLOWLY RISING THICKNESS AND HEIGHTS. TEMPERATURES WILL
HAVE LARGE DIURNAL SPREADS AS DRY AIR REMAINS OVER INCREASINGLY DRY
NORTHERN PLAINS. FREEZE WARNING TONIGHT WITH AREAS FROST ON MONDAY
NIGHT. DAYTIME HIGH TEMPERATURES NEAR NORMAL EARLY PORTION OF WEEK
WILL RISE TO ABOVE NORMAL BY MIDWEEK. OVERNIGHT LOWS WILL BE NORMAL
TO 5 DEGREES BELOW NORMAL.

VERY DRY AIRMASS WITH NORTHWEST FLOW WILL PRECLUDE MENTION OF
PRECIPITATION THROUGH THE SHORT TERM PERIOD.

.LONG TERM...THURSDAY THROUGH SUNDAY
MRF AND ECMWF AGREE ON THE DRY AND MILD H5 RIDGE REMAINING OVER THE
FORECAST AREA THROUGH SATURDAY. BY SATURDAY NIGHT AND SUNDAY AN H5
LONG WAVE TROF OFF THE WEST COAST STARTS CROSSING THE ROCKIES. THE
MRF IS FASTER WITH THIS FEATURE AND KEEPS IT AN OPEN WAVE TO THE
WESTERN DAKOTAS BORDER BY SUNDAY MORNING. THE ECMWF DIGS THE TROF
SOUTH AND CLOSES OFF AN H5 LOW...SENDING JUST A SMALL PIECE OF
ENERGY INTO NORTH DAKOTA. AT ANY RATE...ENOUGH UNCERTAINTY IS
PRESENT THAT FAR OUT...DAY 7...TO NOT INTRODUCE ANY POPS. HAVE
INCREASED CLOUDS IN THE GRIDDED DATA FOR THAT PERIOD...BUT LEFT OUT
MENTIONABLE POPS.

TEMPERATURES THROUGH THE PERIOD 5 TO 10 DEGREES ABOVE NORMAL AS THE
WARMEST AIR SLIDES EAST.

&&

.AVIATION...
COLD FRONT INTO THE RED RIVER VALLEY WILL CONTINUE PUSHING EAST
OVERNIGHT. AVIATION CONCERN GOES TO LARGE AREA OF COLD ADVECTION
LOWER CLOUD IN SASKATCHEWAN...PUSHING QUICKLY SOUTHEAST. MODEL
GUIDANCE KEEPS THIS LOW CLOUD NORTH AND EAST OF THE TAF AREAS...BUT
SATELLITE SHOWS A DIFFERENT TREND...BRINGING SCT-BKN LOW CLOUD TO
KMOT AND KJMS. HAVE INTRODUCED LOWER CLOUD INTO THOSE TAFS AND WILL
NEED TO MONITOR FOR COVERAGE AND TIMING. LOOK FOR POSSIBLE
AMENDMENTS TO KMOT AND KJMS TONIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 3 AM TO 8 AM MDT MONDAY FOR NDZ040-041-043-
044.

&&

HW/PJA/JPM
Hazardous weather outlook, Sep 28, 2:59 AM MDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
359 AM CDT SUN SEP 28 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290900-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
359 AM CDT SUN SEP 28 2008 /259 AM MDT SUN SEP 28 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF FROST ARE FORECAST OVER THE REGION MONDAY NIGHT...WHEN
COOL/DRY HIGH PRESSURE SETTLES OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SCHECK

Nearby

Freeze Warnings in North Dakota, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.